EconPapers    
Economics at your fingertips  
 

Equivalence of the Aubin bargaining set and the set of competitive equilibria in a finite coalition production economy

Jiuqiang Liu

Journal of Mathematical Economics, 2017, vol. 68, issue C, 55-61

Abstract: Mas-Colell (Mas-Colell, 1989) proved that the bargaining set and the set of competitive allocations coincide in an exchange economy with a continuum of traders under some standard assumptions. In the case of pure exchange economies with a finite number of traders it is well-known that the set of competitive allocations could be a strict subset of the core which can also be a strict subset of the bargaining set. In this paper, we show that the Aubin bargaining set (or fuzzy bargaining set) and the set of competitive allocations coincide in a finite coalition production economy under some standard assumptions. We also show that the (Mas-Colell) bargaining set shrinks to the set of competitive allocations in a finite coalition production economy E under some standard conditions when E is replicated. As a consequence, the existence of competitive equilibrium in a finite coalition production economy implies the nonemptiness of Aubin bargaining sets.

Keywords: Bargaining sets; Cores; Competitive equilibrium; Coalition production economy; Exchange economy (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406816302579
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:68:y:2017:i:c:p:55-61

DOI: 10.1016/j.jmateco.2016.11.003

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:68:y:2017:i:c:p:55-61